# SDR AWXA9800048

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 INSPECTION, FOUND CRACKED STRINGER CLIP BS 400, STR 27 LT.  REMOVED AND REPLACED STRINGER CLIP AT BS 400, STR 27 LT, IAW, SRM 51-40-2.
